# SDR ASOA2012062801835

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 18,959 hours, 13,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Part time: 986,064 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STOP BRACKET ON MAIN CABIN DOOR FRAME CRACKED.  R & R FWD STOP BRACKET ON MAIN CABIN DOOR FRAME IAW SRM 53-21-23.
